# SDR SWIA200718597

- Difficulty date: August 10, 2007
- Submitted: August 21, 2007
- Operation: Air carrier
- Aircraft: N409SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7056
- Aircraft time: 33,797 hours, 28,270 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS WINDSCREEN IS CRACKED.  REPLACED THE CAPTAINS WINDSCREEN IAW MM 56-11-01 AND RII 56-220-1000, PN/OFF 139321-9, SN/OFF 01250H7456.
